# SDR V0XD20180901002

- Difficulty date: August 25, 2018
- Submitted: September 1, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 35,739 hours, 26,935 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334253
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR CENTER SEAT TRACK HAS SIGNS OF CORROSION FROM FS597-FS677. REMOVED AND REPLACED LT FLOOR CENTER SEAT TRACK IAW AMM 53-00-49.
